


default search action
"On the genus of reduced cozero-divisor graph of commutative rings."
E. Jesili, Krishnan Selvakumar, T. Tamizh Chelvam (2023)
- E. Jesili
, Krishnan Selvakumar
, T. Tamizh Chelvam
:
On the genus of reduced cozero-divisor graph of commutative rings. Soft Comput. 27(2): 657-666 (2023)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.